Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Regular subgraphs of uniform hypergraphs

Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.119, pp.214 - 236, 2016-07

2
BIPARTITIONS OF HIGHLY CONNECTED TOURNAMENTS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.30, no.2, pp.895 - 911, 2016

3
Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.81, no.4, pp.403 - 413, 2016-04

4
The difference and ratio of the fractional matching number and the matching number of graphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Suil, O., DISCRETE MATHEMATICS, v.339, no.4, pp.1382 - 1386, 2016-04

5
On r-dynamic coloring of graphs

Jahanbekam, Sogol; Kim, Jaehoonresearcher; Suil, O.; West, Douglas B., DISCRETE APPLIED MATHEMATICS, v.206, pp.65 - 72, 2016-06

rss_1.0 rss_2.0 atom_1.0